Anxiety Support
33,414 members37,726 posts

Don't give up hope

I have GAD and take bisoprolol and Mirtazapine. Unlike many of you here, I have been lucky enough to have had a week of reasonably good days. Eaten and slept well, done some hours at the charity shop where I volunteer, been out with hubby and socialised with neighbours. Yet this morning I woke with all the classic symptoms and feel rotten now. As Jonathon and my lovely doctor say, it's about acceptance. Enjoy the better days but expect bad ones too. At least now the there are more good ones than bad. Hopefully you lovely people on here who share your experiences and your advice will have more good days too. This site has helped me more than any of you will ever know.x

3 Replies
oldestnewest

"More good ones than bad ones." YES!!! That's it. You are well on the way. 'Setbacks' are inevitable, but if we treat them the same way we did before they come to mean less and less and finally mean nothing at all. We need more success stories so thank you for yours. Well done. Dont worry about how you feel at the moment, it WILL pass. At your stage it may pass quicker than you think. Love and blessings. jonathan.

Reply

Thanks for sharing this with us, sounds really positive.

Reply

How great to hear some one who is getting better. This gives hope to us all who are still on the road to recovery. Thank you.xx

Reply

You may also like...